# SDR 2002FA0000981

- Difficulty date: August 13, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Aircraft: N66340
- Make and model: Beech 76
- Aircraft serial: ME241
- Engine: Lyc O360A1G6D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod End Bearing
- Part number: SL13521
- Condition: Separated
- Location: Engine
- Part time: 549 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CONTAMINATION FOUND IN SUCTION SCREEN AND FILTER.  DISASSEMBLY OF ENGINE NOTED BABBIT SEPERATION FROM NR 1 ROD CAP BEARING SHELL.  THE REMAINDER OF THE OTHER ROD BEARINGS SHOWED SIGNS OF STARTING TO SEPARATE.
